# SDR UALA2011070103257

- Difficulty date: July 1, 2011
- Submitted: August 2, 2011
- Operation: Air carrier
- Aircraft: N507UA
- Make and model: Boeing 757222
- Aircraft serial: 24743
- Aircraft time: 69,624 hours, 26,400 cycles
- Engine: Pwa PW2037
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 3020413
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY GROUND ILLUM LIGHT AT 2R WILL NOT ILLUMINATE.  SEE PTT 6242015 FOR PARTS NEEDED.  NEED SOCKET AND REFLECTOR OR LIGHT ASSY.  N-S PN 30-2041-3, (LIGHT ASSY), 31-4964 -5 (SOCKET), 31-5506-1 (REFLECTOR).  SECURED AND CLEANED LIGHT ASSY CONTACTS, OPS CHECKED OKAY.
